# SDR MWEA99536

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99101545
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR JUST FORWARD OF STATION 786 AND OUTBOARD OF SEAT TRACK 4 HAD A CRACK.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
